# SDR DALA2019123007599

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 44,488 hours, 22,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Prk Brk Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO LOSS OF YELLOW HYDRAULIC SYSTEM.  FLIGHT CREW REQUESTED TO DIVERT.  REPLACED THE PARKING BRAKE OPERATED VALVE DUE TO LEAKAGE AT LOWER UNION.
